Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 76, NWS Milwaukee, WI

October 16, 2011

NWS Milwaukee, WI issued this small craft advisory at Oct 16, 2011, 3:07 AM CDT. It took effect at Oct 16, 2011, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2011, 3:07 AM CDT (08:07 UTC)
In effect from
Oct 16, 2011, 1:00 PM CDT
Expired
Oct 17, 2011, 7:00 PM CDT
In force
30 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WHUS73 KMKX 160807
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 AM CDT SUN OCT 16 2011

...BRISK WEST WINDS DEVELOP BY AFTERNOON...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE
MICHIGAN TODAY INTO MONDAY. WESTERLY WINDS WILL INCREASE BY THIS
AFTERNOON...FREQUENTLY GUSTING TO 25 TO 30 KNOTS THROUGH MONDAY.
THE HIGHEST WAVES WILL BE TOWARD OPEN WATER.

LMZ643>646-161615-
/O.NEW.KMKX.SC.Y.0076.111016T1800Z-111017T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 AM CDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 PM CDT MONDAY. 

* WINDS: 10 TO 15 KNOTS THIS MORNING...INCREASING TO 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS BY EARLY AFTERNOON.

* WAVES: 1 TO 2 FEET THIS MORNING...BUILDING TO 2 TO 4 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
481 
WHUS73 KMKX 161515
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1015 AM CDT SUN OCT 16 2011

...GUSTY WEST WINDS DEVELOP BY AFTERNOON...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE
MICHIGAN TODAY INTO MONDAY. WESTERLY WINDS WILL INCREASE BY THIS
AFTERNOON...FREQUENTLY GUSTING TO 25 TO 35 KNOTS THROUGH MONDAY.

THE HIGHEST WINDS WILL BE NORTH OF NORTH POINT LIGHTHOUSE...WITH
THE HIGHEST WAVES TOWARD OPEN WATER ACROSS THE ENTIRE NEARSHORE
WATERS. 

LMZ643-644-162315-
/O.UPG.KMKX.SC.Y.0076.111016T1800Z-111017T2100Z/
/O.NEW.KMKX.GL.W.0018.111016T1800Z-111017T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1015 AM CDT SUN OCT 16 2011

...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: 10 TO 20 KNOTS LATE THIS MORNING...INCREASING TO GALES UP
  TO 35 KNOTS THIS AFTERNOON INTO MONDAY MORNING. WEST WINDS TO 30
  KNOTS ARE THEN EXPECTED FOR THE REST OF MONDAY.

* WAVES: 1 TO 2 FEET NEAR SHORE...2 TO 4 FEET TOWARD OPEN WATER
  TODAY. WAVES BUILD TO 2 TO 4 FEET NEAR SHORE TONIGHT AND
  MONDAY...WITH 3 TO 5 FOOT WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-162315-
/O.CON.KMKX.SC.Y.0076.111016T1800Z-111017T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1015 AM CDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. 

* WINDS: 10 TO 20 KNOTS LATE THIS MORNING...INCREASING TO 15 TO 25
  KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON THROUGH MONDAY.

* WAVES: 1 TO 2 FEET NEAR SHORE...AND 2 TO 4 FEET TOWARD OPEN
  WATER TODAY. WAVES BUILD TO 2 TO 4 FEET NEAR SHORE TONIGHT AND
  MONDAY...WITH 3 TO 5 FOOT WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
631 
WHUS73 KMKX 162048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SUN OCT 16 2011

...GUSTY WEST WINDS CONTINUING TONIGHT AND MONDAY...

.A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY
CANADA WILL PRODUCE A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN
TONIGHT AND MONDAY. WESTERLY WINDS WILL FREQUENTLY GUST TO 25 TO
35 KNOTS THROUGH MONDAY.

THE HIGHEST WINDS WILL BE NORTH OF NORTH POINT LIGHTHOUSE...WHERE
A GALE WARNING IS IN EFFECT. THE HIGHEST WAVES TOWARD OPEN WATER
ACROSS THE ENTIRE NEARSHORE WATERS.

LMZ643-644-170500-
/O.CON.KMKX.GL.W.0018.000000T0000Z-111017T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
348 PM CDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS: WEST GALES UP TO 35 KNOTS TONIGHT INTO MONDAY MORNING.
  WEST WINDS TO 30 KNOTS ARE THEN EXPECTED FOR THE REST OF
  MONDAY...SUBSIDING BY MONDAY NIGHT.

* WAVES: 2 TO 3 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER
  TONIGHT. WAVES 2 TO 3 FEET NEAR SHORE MONDAY...WITH 3 TO 4 FOOT
  WAVES TOWARD OPEN WATER. WAVES SUBSIDE BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-170500-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-111017T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  TONIGHT AND MONDAY. WINDS SUBSIDE BY MONDAY NIGHT.

* WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN
  WATER TONIGHT. WAVES 2 TO 3 FEET NEAR SHORE MONDAY...WITH 3 TO
  4 FOOT WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
599 
WHUS73 KMKX 170220
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CDT SUN OCT 16 2011

...GUSTY WEST WINDS CONTINUING TONIGHT AND MONDAY...

.A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY
CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN
TONIGHT AND MONDAY. 

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF
NORTH POINT LIGHTHOUSE TOWARD THE OPEN WATERS OF THE LAKE...WHERE
A GALE WARNING IS IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FARTHER SOUTH THROUGH MONDAY.

LMZ643-644-171030-
/O.CON.KMKX.GL.W.0018.000000T0000Z-111017T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
920 PM CDT SUN OCT 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS: WEST WINDS 15 TO 30 KNOTS WITH OCCASIONAL GALES UP TO 35
  KNOTS TONIGHT INTO MONDAY MORNING. WEST WINDS TO 30 KNOTS ARE
  THEN EXPECTED FOR THE REST OF MONDAY...SUBSIDING BY MONDAY
  NIGHT.

* WAVES: 1 TO 3 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-171030-
/O.EXT.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 PM CDT SUN OCT 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS
  TONIGHT AND MONDAY. 

* WAVES: 1 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN
  WATER TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
292 
WHUS73 KMKX 170804
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 AM CDT MON OCT 17 2011

...GUSTY WEST WINDS CONTINUE TODAY...

.A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY
CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN
TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST
TONIGHT. 

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF
NORTH POINT LIGHTHOUSE AND TOWARD THE OPEN WATERS OF THE
LAKE...WHERE A GALE WARNING IS IN EFFECT THROUGH 3 PM. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH 7 PM.

LMZ643-644-171615-
/O.EXT.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
304 AM CDT MON OCT 17 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

* WINDS: WEST GALES TO 35 KNOTS...DIMINISHING TO 15 TO 25 KNOTS BY
  MID AFTERNOON OR SO.

* WAVES: 1 TO 2 FEET NEAR SHORE...3 TO 4 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-171615-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
304 AM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS UP TO 30 KNOTS...DIMINISHING TO 10 TO 15 KNOTS
  BY EVENING. 

* WAVES: 1 TO 2 FEET NEAR SHORE...AND 3 TO 4 FEET TOWARD OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
988 
WHUS73 KMKX 170805 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT MON OCT 17 2011

...GUSTY WEST WINDS CONTINUE TODAY...

.A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY
CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN
TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST
TONIGHT. 

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF
NORTH POINT LIGHTHOUSE AND TOWARD THE OPEN WATERS OF THE
LAKE...WHERE A GALE WARNING IS IN EFFECT THROUGH 3 PM. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH 7 PM.

LMZ643-644-171630-
/O.EXT.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CDT MON OCT 17 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

* WINDS: WEST GALES TO 35 KNOTS...DIMINISHING TO 15 TO 25 KNOTS BY
  MID AFTERNOON OR SO.

* WAVES: 1 TO 2 FEET NEAR SHORE...3 TO 4 FEET TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-171630-
/O.COR.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS UP TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS
  BY EVENING. 

* WAVES: 1 TO 2 FEET NEAR SHORE...AND 3 TO 4 FEET TOWARD OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
972 
WHUS73 KMKX 171441
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CDT MON OCT 17 2011

...GUSTY WEST WINDS CONTINUE TODAY...

.A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY
CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN
TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST
TONIGHT.

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF
NORTH POINT LIGHTHOUSE...AND TOWARD THE OPEN WATERS OF THE
LAKE...WHERE A GALE WARNING IS IN EFFECT THROUGH 3 PM. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH 7 PM. A
SMALL CRAFT ADVISORY MAY BE NEEDED IN THE EVENING FOR LINGERING
GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS.

LMZ643-644-172000-
/O.CON.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
941 AM CDT MON OCT 17 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

* WINDS: WEST GALES TO 35 KNOTS...DIMINISHING TO 30 KNOTS BY MID
  AFTERNOON. GUSTS TO 25 KNOTS ARE POSSIBLE INTO THE EVENING...AS
  SUSTAINED WINDS DECREASE TO 10 TO 20 KNOTS.

* WAVES: 2 TO 3 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER.
  WAVES WILL SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-172245-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 AM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING.

* WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN
  WATER. WAVES WILL SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
446 
WHUS73 KMKX 171757
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1257 PM CDT MON OCT 17 2011

...GUSTY WEST WINDS CONTINUE TODAY...

.A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY
CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN
TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST
TONIGHT.

THE HIGHEST WAVES WILL REMAIN TOWARD THE OPEN WATERS OF THE
LAKE. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO THE
EVENING FOR LINGERING GUSTS TO 25 KNOTS.

LMZ643-644-180000-
/O.CAN.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/
/O.EXA.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1257 PM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING.

* WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN
  WATER. WAVES WILL SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-180000-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1257 PM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING.

* WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN
  WATER. WAVES WILL SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
845 
WHUS73 KMKX 172100
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT MON OCT 17 2011

...GUSTY WEST WINDS CONTINUE UNTIL EVENING...

.A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY
CANADA WILL FINALLY MOVE EAST...ALLOWING GUSTY WEST WINDS TO
SUBSIDE ACROSS THE NEARSHORE WATERS. THE HIGHEST WAVES WILL REMAIN
TOWARD THE OPEN WATERS OF THE LAKE.

LMZ643>646-180000-
/O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
400 PM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING TO 15 TO 20 KNOTS
  BY EVENING.

* WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER...SUBSIDING BY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
173 
WHUS73 KMKX 172354
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT MON OCT 17 2011


LMZ643>646-180100-
/O.EXP.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
654 PM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING.

WITH COOLING TEMPERATURES AND A DECREASING PRESSURE GRADIENT...WINDS
AND WAVES ARE WEAKENING OVER THE NEARSHORE WATERS OF LAKE
MICHIGAN. WEST WINDS 10 TO 20 KNOTS WILL TURN NORTHWEST 10 TO 15
KNOTS DURING THE OVERNIGHT. WAVES OF 1 TO 2 FEET ARE EXPECTED.  

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 8:22 PM CDT, 6 hours 45 minutes earlier.

Area forecast discussion, Oct 15, 8:22 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 PM CDT SAT OCT 15 2011

.UPDATE...AREAS OF -RA ASSOCIATED WITH LAYER FN VECTOR RESPONSE TO
2D FULL FRONTOGENESIS SPREADING RAPIDLY SOUTHEASTWARD ACROSS
SOUTHERN MN. KRST RECEIVED A QUICK 0.01 ONCE -RA BEGAN. THE -RA
SHOULD CROSS THE BORDER INTO SOUTHWEST WI AFTER 02Z. STILL EXPECT
LOW LEVELS /BELOW 3.5KFT/ TO REMAIN DRY...HOWEVER STRONG COMPACT
FORCING SHOULD RESULT IN THE -RA SPREADING ACROSS CENTRAL TIER OF
COUNTIES THROUGH THE OVERNIGHT...WITH SEVERAL HUNDREDTHS OF AN
INCH IN SOME SPOTS. BEEFED UP POPS TO ACCOUNT FOR -RA REACHING
GROUND.

FOR SUNDAY...WILL ALSO INCREASE CLOUDS DURING THE LATE MORNING AND
AFTERNOON AS COMPACT SHORT WAVE SWEEPS RAPIDLY ACROSS CENTRAL AND
NORTHERN WI.

&&

.AVIATION/06Z TAFS/...AREAS OF -RA ASSOCIATED WITH LAYER
FRONTOGENESIS WILL END FROM WEST TO EAST BETWEEN 06Z AND 11Z THIS
MORNING. EXPC LOW LEVELS BELOW 3.5KFT TO REMAIN DRY KEEPING THE
PRECIP ON THE LIGHT SIDE...WITH VFR CONDITIONS CONTINUING FOR BULK
OF PERIOD. MID CLOUDS SHOULD CLEAR AFTER 12Z WITH PATCHY MID
CLOUDS RETURNING IN THE AFTN.

&&

.MARINE...LOSS OF INSOLATION AND WEAKENING PRESSURE GRADIENT HAS
ALLOWED WINDS TO DROP QUICKLY EARLY THIS EVENING. LINGERING
GUSTINESS ABOVE 20KTS EVIDENT ON OFFSHORE STATIONS INCLUDING
SOUTHERN LAKE MI BUOY AND CHII2. HENCE SMALL CRAFT ADVY IN EFFECT
UNTIL 02Z TO COVER THESE LINGERING GUSTY WINDS. THE WEST WINDS WL
SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS BY LATE EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646.

&&

MBK
Hazardous weather outlook, Oct 15, 8:39 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 PM CDT SAT OCT 15 2011

WIZ046-047-051-052-056>060-062>072-170145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
839 PM CDT SAT OCT 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

FROST IS POSSIBLE NEXT TUESDAY NIGHT BUT MORE LIKELY WEDNESDAY
NIGHT...EXCEPT NEAR LAKE MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE NEXT WEEK.

LMZ643>646-170145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
839 PM CDT SAT OCT 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

BREEZY WEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY
AFTERNOON INTO MONDAY AS A TIGHT PRESSURE GRADIENT ASSOCIATED WITH
LOW PRESSURE NEAR JAMES BAY CANADA...LINGERS OVER THE GREAT
LAKES.

SMALL CRAFT ADVISORIES WILL ALSO BE LIKELY TUESDAY INTO WEDNESDAY
NIGHT DUE TO BRISK NORTH WINDS.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 10:15 AM CDTGale WarningMKX27 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.